Optimal Bayesian designs for models with partially specified heteroscedastic structure

Dette, Holger, Wong, Weng Kee . The Annals of Statistics 1996. 24 (5) :2108-2127

Locate this article in:

Bibtex

@article{CIS-131011,
  Author = {Dette, Holger and Wong, Weng Kee},
  Title = {Optimal Bayesian designs for models with partially specified heteroscedastic structure},
  Journal = {The Annals of Statistics},
  Volume = {24},
  Number = {5},
  Year = {1996},
  Pages = {2108--2127},
  Keywords = {Design efficiency, Laplace transform, Bayesian design, Growth model, 62K05 (MSC1991), 65D30 (MSC1991), Approximate designs, efficiency functions}
}

Similar articles